# SDR GTIA2025030438777

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,495 hours, 17,598 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CLIMB REPORTED BY ALL FA IN CABIN ISOLATED PACK 2 AND CONTINUE FLIGHT-CW AQE TROUBLESHOOTING IAW TSM 05-50-00 FOUND THE SOURCE OF THE AQE COMING FROM PACK 2. REF LP 3605715-2 FOR PACK 2 MEL A/C OK FOR SERVICE MOC 106411.  DESCRIPTION OF FUMES/ODOR: TEMPORARY, CHEETOS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. NO VISIBILE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
